# SDR SWAA111940

- Difficulty date: March 15, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 70,578 hours, 56,772 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65C26702
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING KRUEGER FLAP CRACKED AT STA 196.8461.  REPAIRED FLAP PER EA.
